# SDR CA961023005

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 207A
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Top Left Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CRANKCASE WAS FOUND CRACKED ON THE TOP LEFT SIDE BEHIND THE LEFT MAGNETO, THE CRACK WAS APPROXIMATELY 6" LONG.
